| Model Number |
133S-MV-14-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported an unknown side rupture of a saline tissue expander.Device was replaced with a breast implant.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening assessed as an unidentified (tear) opening (shell thickness within spec) additional observations: no other observations observed on the device.No further actions are required as the device was implanted.
Event or Problem Description